# SDR 2001UALA00102

- Difficulty date: February 9, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Aircraft time: 59,690 hours, 34,681 cycles
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Elev Feel Comp
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT EXPERIENCED A SYSTEM A-HYDRAULIC FLUID LOSS DURING CRUISE.  AIRCRAFT DIVERTED TO CLE.  *S/D*  FOUND LOOSE B-NUT ON ELEVATOR FEEL COMPUTER FILTER HOUSING LINE.  TIGHTENED APPROX 1 FULL TURN.  STATIC LEAK STOPPED.  SERVICED A-HYD SYSTEM TO FULL.  RAN ENGINES, CYCLED FLIGHT CONTROLS.  NO LEAKS NOTED.
